# SDR CALA9901131

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FACE OF AFT PRESSURE BULKHEAD WEB CRACKED IN FOUR PLACES AT FASTENER HOLES AT STA 1016, STRINGER 6L-7L.  ALSO, SEVERAL ELONGATED HOLES WERE FOUND.  REPAIRED IAW ECRA 5310-03917.
